Differential conditions are derived for a smooth deformation to be universal for a class of isotropic hyperelastic materials that we regard as a compressible variant (a notion we make precise) of Mooney-Rivlin's class, and that includes the materials studied originally by Tolotti in 1943 and later, independently, by Blatz. The collection of all universal deformations for an incompressible material class is shown to contain, modulo a uniform dilation, all the universal deformations for its compressible variants. As an application of this result, by searching the known families of universal deformations for all it compressible isotropic materials, a nontrivial universal deformation for Tolotti materials is found.

Podio-Guidugli, P., & Tomassetti, G. (1998). Universal deformations for a class of compressible isotropic hyperelastic materials. JOURNAL OF ELASTICITY, 52(2), 159-166 [10.1023/A:1007580226188].

Universal deformations for a class of compressible isotropic hyperelastic materials

PODIO GUIDUGLI, PAOLO;TOMASSETTI, GIUSEPPE
1998

Abstract

Differential conditions are derived for a smooth deformation to be universal for a class of isotropic hyperelastic materials that we regard as a compressible variant (a notion we make precise) of Mooney-Rivlin's class, and that includes the materials studied originally by Tolotti in 1943 and later, independently, by Blatz. The collection of all universal deformations for an incompressible material class is shown to contain, modulo a uniform dilation, all the universal deformations for its compressible variants. As an application of this result, by searching the known families of universal deformations for all it compressible isotropic materials, a nontrivial universal deformation for Tolotti materials is found.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore ICAR/08 - Scienza delle Costruzioni
English
Con Impact Factor ISI
hyperelasticity; compressible materials; universal deformations
Podio-Guidugli, P., & Tomassetti, G. (1998). Universal deformations for a class of compressible isotropic hyperelastic materials. JOURNAL OF ELASTICITY, 52(2), 159-166 [10.1023/A:1007580226188].
PODIO GUIDUGLI, P; Tomassetti, G
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/31350
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact